# SDR AALA202511193627

- Difficulty date: November 6, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 69,244 hours, 28,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PANEL 192E AFT RIGHT SUPPORT FITTING. REPLACED SUPPORT FITTING PER SRM 51-40-02.
